| Model Number |
PM10N |
| Medical Device Problem Codes |
Incorrect Measurement (1383); High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use, there were multiple issues with the monitor; high pulse rate readings and inconsistent spo2 readings.The pulse rate reading did not match the manual check heart pulse rate; the monitor displayed a rate reading of 250, while the manual check showed 152.The sensor and batteries were replaced with new ones, but the issue persisted.There was no patient harm.